I just had what I call a Brain Zap, where you get really dizzy, disoriented, like you are going to pass out, kind of shock like feeling, only lasts a few seconds. Anyone else get these? What do you do to stop from panicking afterward?
I have been looking for a term - for the effect of SSRI withdrawal. Mine don't zap as much as it feels as if my brain swells right between the temples. No pain. No dizziness. I need the right word. When I say "vertigo", everyone thinks something else. Anyway ... I had it w/ Paxil and am now experiencing (delayed) with coming off Prozac. I won't go back on antidepressants - but am wondering what to call this - maybe brain zaps work. Equally, I am wondering how long THIS is going to happen.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.